MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for section a1 patient identifier: (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated architect toxo igg result for one patient with a history of being nonreactive.The following data was provided: (b)(6) 2025, sid (b)(6) (female patient): initial result = 143 iu/ml (reactive), repeat = nonreactive no impact to patient management was reported.
 
Additional Manufacturer Narrative
A complaint investigation was conducted for the architect i1000sr, serial number (b)(6).The sample arc, probe was replaced and deemed the cause for the module generating the discrepant results.The replacement of the sample arc, probe was the issue resolution.The customer verified the system function with a control run.The service history of the (b)(6) verifies no subsequent discrepant patient result issues have been reported since the current issue was identified.Review of the manufacturing documentation did not identify any non-conformances associated with the complaint issue.Review of tracking and trending did not identify an increase in complaint activity related to the complaint issue.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency was identified.
 
Event or Problem Description
The customer reported a falsely elevated architect toxo igg result for one patient with a history of being nonreactive.The following data was provided: on (b)(6) 2025, sid (b)(6) (female patient): initial result = 143 iu/ml (reactive), repeat = nonreactive no impact to patient management was reported.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23232672
Report Number3016438761-2025-00583
Device Sequence Number18329003
Product Code JJE
UDI-Device Identifier00380740001537
UDI-Public(01)00380740001537
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/27/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TOXO-G RGT 100T, 06C19-25, 73690BE00; ARC TOXO-G RGT 100T, 06C19-25, 73690BE00
Patient SexFemale